Fertility Friends Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
21 Posts
Discussion Starter · #1 ·
Hi Peter,
Hope you can put my mind at ease. I am on my 4th attempt but at a new clinic and had ec on Wednesday. I have been taking Heperin and Dexamethasone for approx 7 days now (apart from day of ec) and since Sunday have been feeling very light headed and dizzy. I am drinking loads of water approx 3.5 litres daily so was wondering - do you think this is a side effect from one of these two drugs (as Ive not taken either before).

Would appreciate any advice.
Helen
 

·
Registered
Joined
·
856 Posts
Hopeful said:
Hi Peter,
Hope you can put my mind at ease. I am on my 4th attempt but at a new clinic and had ec on Wednesday. I have been taking Heperin and Dexamethasone for approx 7 days now (apart from day of ec) and since Sunday have been feeling very light headed and dizzy. I am drinking loads of water approx 3.5 litres daily so was wondering - do you think this is a side effect from one of these two drugs (as Ive not taken either before).

Would appreciate any advice.
Helen
Please contact your clinic if you feel unwell in any way, they will advise you accordingly.

Regards,

Peter
 
1 - 2 of 2 Posts
Top